Alert archive / Arkansas / Flash Flood Warnings in 2012
Flash Flood Warning 11, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 7, 2012, 9:26 AM CDT for Monroe County, Prairie County, Arkansas. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2012, 9:26 AM CDT (14:26 UTC)
- Expired
- May 7, 2012, 10:52 AM CDT
- In force
- 86 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Monroe County, AR, Prairie County, AR
The radar
The Little Rock radar (KLZK), 95 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 2.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1232 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1349 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -108 m²/s²
- 0-3 km storm-relative helicity
- -91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
701
WGUS54 KLZK 071426
FFWLZK
ARC095-117-071630-
/O.NEW.KLZK.FF.W.0011.120507T1426Z-120507T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
926 AM CDT MON MAY 7 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...
MONROE COUNTY IN EASTERN ARKANSAS...
* UNTIL 1130 AM CDT
* AT 925 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED
TO TRACK AREAS OF MODERATE RAINFALL AFFECTING THE WARNED AREA.
THREE TO FOUR INCHES OF RAIN HAS FALLEN ACROSS EAST CENTRAL
ARKANSAS THIS MORNING...AND UP TO AN ADDITIONAL INCH OF RAIN IS
POSSIBLE THIS MORNING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DE VALLS BLUFF... CLARENDON... BRINKLEY...
ULM... ROE... PEPPERS LANDING...
PALMER... HOLLY GROVE... HALLSVILLE...
DOBBS LANDING... BISCOE... ALLENDALE...
ALFREY... ZENT... RAGTOWN...
PINE CITY... MONROE... LAWRENCEVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3435 9106 3451 9127 3453 9126 3454 9129
3456 9130 3458 9152 3503 9149 3502 9136
3491 9136 3492 9129 3498 9129 3500 9114
3492 9114 3491 9111 3486 9109 3474 9110
3473 9104
$$
551 follow-up statement
716
WGUS74 KLZK 071552
FFSLZK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1052 AM CDT MON MAY 7 2012
ARC095-117-071606-
/O.CAN.KLZK.FF.W.0011.000000T0000Z-120507T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE AR-PRAIRIE AR-
1052 AM CDT MON MAY 7 2012
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN PRAIRIE AND
MONROE COUNTIES IS CANCELLED...
RAINFALL WILL CONTINUE TO DECREASE IN COVERAGE AND INTENSITY THROUGH
NOON.
LAT...LON 3435 9106 3451 9127 3453 9126 3454 9129
3456 9130 3458 9152 3503 9149 3502 9136
3491 9136 3492 9129 3498 9129 3500 9114
3492 9114 3491 9111 3486 9109 3474 9110
3473 9104
$$
55What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 7, 6:35 AM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, May 7, 6:35 AM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION NATIONAL WEATHER SERVICE LITTLE ROCK AR 635 AM CDT MON MAY 7 2012 .AVIATION... OVERALL VFR CEILINGS TODAY WITH AT TIMES AREAS OF MVFR WHILE ISOLATED IFR...WITH SHOWERS AND THUNDERSTORMS. THIS MORNING MAINLY ISOLATED TO SCATTERED CONVECTION THEN AN ADDITIONAL ROUND OF CONVECTION THIS AFTERNOON TO EVENING AS THE COLD FRONT GRADUALLY MOVES THROUGH THE STATE. THE CHANCE OF CONVECTION WILL HOLD IN THE TAFS UNTIL THE COLD FRONT PASSES...WITH ONLY ISOLATED SHOWERS OR LIGHT RAIN BEHIND THE FRONT. AN ISOLATED STRONG TO SEVERE STORM WILL BE POSSIBLE TODAY. WINDS WILL BE SW TO SE AT 5 TO 12 KNOTS AHEAD OF THE FRONT THEN BECOMING NW 7 TO 15 KNOTS BEHIND THE FRONT. (59) && .PREV DISCUSSION... /ISSUED 344 AM CDT MON MAY 7 2012/ .SHORT TERM...TODAY THROUGH THURSDAY NIGHT CONVECTION HAS INCREASED ACROSS NORTH CENTRAL ARKANSAS IN THE LAST HOUR...AS WEAK DISTURBANCE MOVES ACROSS SOUTHERN MISSOURI AND NORTHERN ARKANSAS AHEAD OF SURFACE COLD FRONT. SOME SMALL HAIL IS POSSIBLE WITH THIS ACTIVITY...BUT NOT EXPECTING SEVERE CRITERIA TO BE MET EARLY THIS MORNING. ATTENTION WILL TURN TO THE COLD FRONT CURRENTLY NORTH OF INTERSTATE 44 IN OKLAHOMA AND MISSOURI. AS SURFACE LOW MOVES INTO THE GREAT LAKE REGION TODAY...THE PROGRESSION OF THE FRONT WILL SLOW DOWN...AND KEEP RAIN CHANCES OVER MUCH OF THE STATE TODAY. THE HIGHEST RAIN CHANCES WILL BE ACROSS THE NORTH AND EAST...AS UPPER ENERGY WILL ALLOW THE BEST LIFT ACROSS THESE AREAS. THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA TODAY. WHILE WEAK WIND SHEAR WILL PRECLUDE A TORNADO RISK...DOWNBURST WINDS AND LARGE HAIL WILL BE POSSIBLE DUE TO INSTABILITY LEVELS AND HIGH DEWPOINTS/MOISTURE AMOUNTS ACROSS THE AREA. EVEN WITH THE SCATTERED TO NUMEROUS THUNDERSTORMS...RAINFALL AMOUNTS WILL GENERALLY REMAIN UNDER AN INCH...WITH THE HIGHEST TOTALS ACROSS THE EAST. AS THE SURFACE LOW CONTINUES TO MOVE OFF TO THE NORTHEAST...THE FRONT WILL STALL ACROSS SOUTHERN ARKANSAS TONIGHT...WITH RAIN CHANCES CONTINUING INTO TUESDAY ACROSS THE SOUTHERN HALF OF THE STATE. COOLER AIR COURTESY OF CANADIAN HIGH PRESSURE WILL FOLLOW THE FRONT...WITH TEMPERATURES RETURNING TO NEAR NORMAL READINGS FOR TUESDAY AND BEYOND. HIGHS WILL GENERALLY BE IN THE 70S...WITH LOWS IN THE UPPER 40S AND 50S. && .LONG TERM...FRIDAY THROUGH SUNDAY HIGH PRESSURE WILL BE OVER THE STATE ON FRIDAY AND BRING DRY WEATHER AND CLOSER TO NORMAL TEMPERATURES TO THE STATE. LATE ON SATURDAY A COLD FRONT IS FORECAST TO SAG INTO THE STATE AND BRING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. ON SUNDAY THE FRONT SHOULD SLIP A BIT MORE SOUTH WHERE ANY CONVECTION WOULD BE FOCUSED. UNCERTAINTY REMAINS IN THE MODELS AND THIS FORECAST MAY BE ADJUSTED. TEMPERATURES WILL BE MUCH CLOSER TO NORMAL IN THE EXTENDED FORECAST. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...58 / LONG TERM...59
Hazardous weather outlook, May 7, 8:11 AM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 811 AM CDT MON MAY 7 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-081000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 811 AM CDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...ALONG AREAS ALONG AND TO THE SOUTH OF INTERSTATE 40. THE CHANCES FOR SEVERE THUNDERSTORMS WILL BE MAXIMIZED IN AREAS WHERE BREAKS IN CLOUD COVER ALLOW FOR SOLAR HEATING. ANY THUNDERSTORMS THAT REACH SEVERE LIMITS WILL BE CAPABLE OF LARGE HAIL...BRIEF...BUT INTENSE WIND GUSTS...AND VERY HEAVY RAINFALL. THE OVERALL SEVERE THREAT WILL GRADUALLY DIMINISH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN ARKANSAS ON TUESDAY. THESE THUNDERSTORMS ARE NOT EXPECTED TO REACH SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED...ACROSS THE SLIGHT RISK AREA...MAINLY BETWEEN 2 PM AND 9 PM MONDAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 55
In the hours before
Special weather statement, May 7, 5:59 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
559 AM CDT MON MAY 7 2012
ARZ046-047-057-071145-
ARKANSAS AR-MONROE AR-PRAIRIE AR-
559 AM CDT MON MAY 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN PRAIRIE...MONROE
AND NORTHERN ARKANSAS COUNTIES UNTIL 645 AM CDT...
AT 557 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS...3 MILES SOUTH OF BAYLESS...OR 7
MILES SOUTH OF BRINKLEY...MOVING EAST AT 20 MPH.
SMALL HAIL FROM PEA UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS
UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN
AND FREQUENT DANGEROUS LIGHTNING. PONDING OF WATER ON ROADWAYS AND
IN LOW LYING AREAS WILL BE SEEN.
* LOCATIONS IMPACTED INCLUDE...
CLARENDON... BRINKLEY... PALMER...
HOLLY GROVE... DOBBS LANDING... ALLENDALE...
ALFREY... RAGTOWN... PINE CITY...
MONROE... LAWRENCEVILLE... KEEVIL...
INDIAN BAY... DUNCAN... DAGMAR WMA...
CROCKETTS BLUFF... CASSCOE... BRASFIELD...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 206 AND 217.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3435 9105 3450 9136 3490 9136 3491 9111
3487 9111 3486 9109 3474 9110 3474 9105
TIME...MOT...LOC 1058Z 270DEG 17KT 3478 9120
/59Special weather statement, May 7, 6:15 AM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
615 AM CDT MON MAY 7 2012
ARZ016-024-025-033-034-045>047-071200-
CLEBURNE AR-INDEPENDENCE AR-JACKSON AR-LONOKE AR-MONROE AR-PRAIRIE
AR-WHITE AR-WOODRUFF AR-
615 AM CDT MON MAY 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR WOODRUFF...WHITE...NORTHERN
PRAIRIE...NORTHERN MONROE...NORTHEASTERN LONOKE...SOUTHERN JACKSON...
EXTREME SOUTHERN INDEPENDENCE AND EXTREME EASTERN CLEBURNE COUNTIES
UNTIL 700 AM CDT...
AT 613 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS 3 MILES WEST OF WRIGHTS CORNER...OR
8 MILES NORTHEAST OF SEARCY...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SEARCY... HAZEN... DES ARC...
BRINKLEY... AUGUSTA... WEST POINT...
TUPELO... THURMAN... STEPROCK...
SISEMORE... RUSSELL... PRYOR...
PRAIRIE CENTER... PLEASANT PLAINS... PATTERSON...
MCRAE... MCFADDEN... MCCRORY...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 175 AND 218.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3499 9105 3499 9114 3492 9114 3491 9111
3483 9110 3475 9190 3555 9182 3554 9103
3501 9103
TIME...MOT...LOC 1115Z 273DEG 20KT 3535 9166
224Special weather statement, May 7, 6:53 AM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
653 AM CDT MON MAY 7 2012
ARZ046-047-057-071250-
ARKANSAS AR-MONROE AR-PRAIRIE AR-
653 AM CDT MON MAY 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PRAIRIE...MONROE AND
NORTHEASTERN ARKANSAS COUNTIES UNTIL 745 AM CDT...
AT 647 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS...MOVING ACROSS PRAIRIE...MONROE AND
ARKANSAS COUNTIES...WITH THE STRONGEST STORM NEAR PEPPERS LAKE...OR
NEAR DE VALLS BLUFF...MOVING EAST AT 20 MPH.
SMALL HAIL FROM PEA UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS
UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN
AND FREQUENT DANGEROUS LIGHTNING. PONDING OF WATER ON ROADWAYS AND
IN LOW LYING AREAS WILL BE SEEN.
* LOCATIONS IMPACTED INCLUDE...
DE VALLS BLUFF... CLARENDON... ULM...
ST. CHARLES... ROE... PEPPERS LANDING...
PALMER... HOLLY GROVE... DOBBS LANDING...
ALMYRA... ALLENDALE... TOLLVILLE...
RAGTOWN... PINE CITY... MONROE...
LAWRENCEVILLE... KEEVIL... INDIAN BAY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3421 9107 3434 9144 3458 9154 3478 9155
3483 9110 3474 9110 3474 9108 3461 9105
TIME...MOT...LOC 1152Z 280DEG 16KT 3474 9143
/59Special weather statement, May 7, 6:58 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
658 AM CDT MON MAY 7 2012
ARZ033-034-045>047-071245-
LONOKE AR-MONROE AR-PRAIRIE AR-WHITE AR-WOODRUFF AR-
658 AM CDT MON MAY 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODRUFF...SOUTHERN
WHITE...PRAIRIE...NORTHERN MONROE AND EASTERN LONOKE COUNTIES UNTIL
745 AM CDT...
AT 656 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS NEAR HARRYS...OR NEAR DES
ARC...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HAZEN... DES ARC... DE VALLS BLUFF...
CLARENDON... BRINKLEY... THURMAN...
PRAIRIE CENTER... PEPPERS LANDING... PARKERS CORNER...
MCCREANOR... HUNTER... HALLSVILLE...
DOBBS LANDING... CARLISLE... BISCOE...
BARRETTSVILLE... ALLENDALE... ALFREY...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 178 AND 218.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3462 9185 3508 9183 3509 9103 3501 9103
3499 9105 3499 9114 3492 9114 3491 9111
3487 9111 3486 9109 3474 9110 3473 9104
3467 9104
TIME...MOT...LOC 1158Z 274DEG 20KT 3493 9151
224Local storm report, May 7, 7:04 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
704 AM CDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD NEWPORT 35.63N 91.24W
05/07/2012 JACKSON AR BROADCAST MEDIA
HIGHWAY 14 BETWEEN OIL TROUGH AND NEWPORT IS COVERED BY
WATER. RELAYED BY KAIT IN JONESBORO.
&&
58Local storm report, May 7, 9:21 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
921 AM CDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM HEAVY RAIN CLARENDON 34.70N 91.31W
05/07/2012 M4.40 INCH MONROE AR CO-OP OBSERVER
COOP MEASURED 4.40 INCHES OF RAIN.
&&
224The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 3:19 AM CDT | Special Weather Statement | LZK | Cleburne | 31 min |
| May 7, 3:30 AM CDT | Special Weather Statement | LZK | Fulton, Izard, Sharp | 60 min |
| May 7, 3:40 AM CDT | Special Weather Statement | LZK | Independence, Jackson | 60 min |
| May 7, 3:48 AM CDT | Special Weather Statement | LZK | Cleburne | 47 min |
| May 7, 3:53 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne | 37 min |
| May 7, 4:20 AM CDT | Special Weather Statement | LZK | White | 30 min |
| May 7, 4:37 AM CDT | Special Weather Statement | LZK | Fulton, Izard, Sharp | 58 min |
| May 7, 4:49 AM CDT | Special Weather Statement | LZK | Monroe, Woodruff | 46 min |
| May 7, 4:59 AM CDT | Special Weather Statement | LZK | Jackson, White | 56 min |
| May 7, 5:20 AM CDT | Severe Thunderstorm Warning | LZK | White | 25 min |
| May 7, 5:47 AM CDT | Severe Thunderstorm Warning | LZK | White, Woodruff | 13 min |
| May 7, 5:51 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 24 min |
| May 7, 5:59 AM CDT | Special Weather Statement | LZK | Monroe | 46 min |
| May 7, 6:14 AM CDT | Flash Flood Warning | LZK | Jackson, Woodruff | 3 hr |
| May 7, 6:15 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, White, Woodruff | 45 min |
| May 7, 6:21 AM CDT | Flash Flood Warning | LZK | Monroe, Woodruff | 3 hr |
| May 7, 6:53 AM CDT | Special Weather Statement | LZK | Monroe | 57 min |
| May 7, 6:58 AM CDT | Special Weather Statement | LZK | Monroe, Prairie | 47 min |
| May 7, 3:17 PM CDT | Special Weather Statement | LZK | Scott | 43 min |
| May 7, 3:31 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 44 min |
| May 7, 3:36 PM CDT | Special Weather Statement | LZK | Polk | 44 min |
| May 7, 3:58 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 47 min |
| May 7, 4:14 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 46 min |
| May 7, 4:43 PM CDT | Severe Thunderstorm Warning | LZK | Pike | 47 min |
| May 7, 5:06 PM CDT | Special Weather Statement | LZK | Dallas | 44 min |
| May 7, 5:13 PM CDT | Severe Thunderstorm Warning | LZK | Dallas | 47 min |
| May 7, 5:17 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 43 min |
| May 7, 5:40 PM CDT | Severe Thunderstorm Warning | LZK | Dallas | 50 min |
| May 7, 6:20 PM CDT | Special Weather Statement | LZK | Clark | 45 min |
| May 7, 6:25 PM CDT | Special Weather Statement | LZK | Ouachita | 45 min |
| May 7, 6:47 PM CDT | Special Weather Statement | LZK | Lincoln | 43 min |
Nearby
Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.